MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 NEEDLELESS VALVES, 3ML FLU; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 NEEDLELESS VALVES, 3ML FLU; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42800-35
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation- the investigation is pending.
 
Event or Problem Description
The event involved a transpac¿ it monitoring kit, 84" safeset reservoir, 2 needleless valves, 3ml flush device, macrodrip where the customer stated in the report with ynhhs tracker # (b)(4) and safer # (b)(4) that an a-line setup was defective with a break in the system resulted in leaking.The patient deteriorated during the day and a-line was changed during change of shift.Tiny break in a-line tubing and it was noted after attached to the patient.This was a transducer tubing used for arterial blood pressure monitoring.The teams identified that it was leaking at one of the connections after the rn could not flush the transducer tubing.The status of the product was that it was in use on the patient for monitoring as indicated.The leak came into contact with the patient or healthcare provider and at the time, it was identified that the normal saline used with the transducer set up was leaking so this could have affected the rn.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
The reported complaint of tubing separation was confirmed on the returned set.During visual inspection, the 19" pressure tubing was received separated from the female luer.When the tubing pocket was microscopically examined, insufficient adhesive coverage was observed on the tubing pocket.The probable cause of insufficient adhesive coverage on the pressure tubing had occurred due to an error during assembly in manufacturing.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 NEEDLELESS VALVES, 3ML FLU
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19055404
Report Number9617594-2024-00377
Device Sequence Number6986290
Product Code DRS
UDI-Device Identifier00887709098077
UDI-Public(01)00887709098077(17)250901(10)8035034
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue Number42800-35
Device Lot Number8035034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK.
Patient SexUnknown